2017
Том 69
№ 9

All Issues

Extension theory for symmetric operators and boundary value problems for differential equations

Gorbachuk M. L., Gorbachuk V. I., Kochubei A. N.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 41 (1989), no. 10, pp 1117-1129.

Citation Example: Gorbachuk M. L., Gorbachuk V. I., Kochubei A. N. Extension theory for symmetric operators and boundary value problems for differential equations  // Ukr. Mat. Zh. - 1989. - 41, № 10. - pp. 1299–1313.

Full text